Nonlocality of cluster states of qubits

Author(s)
Valerio Scarani, Antonio Acin, E Schenck, Markus Aspelmeyer
Abstract

We investigate cluster states of qubits with respect to their nonlocal properties. We demonstrate that a Greenberger-Horne-Zeilinger (GHZ) argument holds for any cluster state: more precisely, it holds for any partial, thence mixed, state of a small number of connected qubits (five, in the case of one-dimensional lattices). In addition, we derive a Bell inequality that is maximally violated by the four-qubit cluster state and is not violated by the four-qubit GHZ state.

Organisation(s)
External organisation(s)
The Institute of Photonic Sciences (ICFO), École Normale Supérieure, Paris
Journal
Physical Review A
Volume
71
No. of pages
5
ISSN
1050-2947
DOI
https://doi.org/10.1103/PhysRevA.71.042325
Publication date
2005
Peer reviewed
Yes
Austrian Fields of Science 2012
103026 Quantum optics
Portal url
https://ucris.univie.ac.at/portal/en/publications/nonlocality-of-cluster-states-of-qubits(8972dc55-4abb-49c0-8529-aca6a4f3f3d0).html